Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
$L_\delta$ groups are almost convex and have a sub-cubic Dehn function

Murray Elder

Algebraic & Geometric Topology 4 (2004) 23–29

arXiv: math.GR/0402205

Abstract

We prove that if the Cayley graph of a finitely generated group enjoys the property Lδ then the group is almost convex and has a sub-cubic isoperimetric function.

Keywords
almost convex, isoperimetric function, property $L_\delta$
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 20F67
References
Forward citations
Publication
Received: 2 September 2003
Revised: 3 October 2003
Accepted: 19 December 2003
Published: 17 January 2004
Authors
Murray Elder
School of Mathematics and Statistics
University of St Andrews
North Haugh
St Andrews
Fife
KY16 9SS
Scotland